# SDR A6WA201140724

- Difficulty date: July 9, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Unserviceable
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ TIP FAIRING HAS SEVERAL UNSERVICEABLE NUT PLATES.  REPAIRED LT NUT PLATES ON HORIZ TIP FAIRING ATTACH IAW REO 601R-55-11-375.
